PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 46(60), pp. 7--12 (1989)
Vertex degree sequences of graphs with small number of circuits
Ivan GutmanPrirodno-matematicki fakultet, Kragujevac, Tugoslavia
Abstract: Necessary and sufficient conditions are determined for the numbers $p_1,p_2,\ldots,p_n$ to be the vertex degrees of a connected graph with $n$ vertices and cyclomatic number $c$, $c=0,1,2,3,4,5$.
Classification (MSC2000): 05C75
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts